Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 15, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Feb 21, 2015, 3:01 PM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2015, 3:01 PM EST (20:01 UTC)
- Expired
- Feb 22, 2015, 4:15 AM EST
- In force
- 13 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
079 WHUS72 KKEY 212001 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 301 PM EST SAT FEB 21 2015 GMZ033-034-042>044-052>055-072>075-220400- /O.NEW.KKEY.SC.Y.0015.150221T2001Z-150222T0400Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 301 PM EST SAT FEB 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE CONTINUES WITH THE SMALL CRAFT ADVISORY THIS EVENING ACROSS FLORIDA STRAITS...HAWK CHANNEL...AND GULF WATERS 20 TO 60 NM WEST OF MAINLAND MONROE COUNTY. * WINDS AND WAVES...|SEAS AS HIGH AS 8 FEET ARE EXPECTED ACROSS THE FLORIDA STRAITS...ESPECIALLY ACROSS THE GULF STREAM * PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ DAF
4 follow-up statements
574 WHUS72 KKEY 212124 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 424 PM EST SAT FEB 21 2015 GMZ033-034-212230- /O.CAN.KKEY.SC.Y.0015.000000T0000Z-150222T0400Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 424 PM EST SAT FEB 21 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR KEYS GULF SIDE WATERS. $$ GMZ042>044-052>055-072>075-220400- /O.CON.KKEY.SC.Y.0015.000000T0000Z-150222T0400Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 424 PM EST SAT FEB 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...WINDS WILL BE NEAR 20 KNOTS OVER THE FLORIDA STRAITS AND HAWK CHANNEL THIS EVENING...DECREASING STEADILY OVERNIGHT. SEAS AS HIGH AS 8 FEET ARE EXPECTED ACROSS THE FLORIDA STRAITS...ESPECIALLY ACROSS THE GULF STREAM * PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
722 WHUS72 KKEY 220337 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1037 PM EST SAT FEB 21 2015 GMZ042>044-052>055-072>075-220445- /O.CON.KKEY.SC.Y.0015.000000T0000Z-150222T0400Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1037 PM EST SAT FEB 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...WINDS WILL BE NEAR 20 KNOTS OVER THE FLORIDA STRAITS AND HAWK CHANNEL...DECREASING STEADILY OVERNIGHT. SEAS AS HIGH AS 8 FEET ARE EXPECTED ACROSS THE FLORIDA STRAITS...ESPECIALLY ACROSS THE GULF STREAM * PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
697 WHUS72 KKEY 220356 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1056 PM EST SAT FEB 21 2015 GMZ042>044-052>055-072>075-221000- /O.EXT.KKEY.SC.Y.0015.000000T0000Z-150222T1000Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1056 PM EST SAT FEB 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...WINDS WILL BE NEAR 20 KNOTS OVER THE FLORIDA STRAITS AND HAWK CHANNEL...DECREASING STEADILY OVERNIGHT. SEAS AS HIGH AS 8 FEET ARE EXPECTED ACROSS THE FLORIDA STRAITS... ESPECIALLY ACROSS THE GULF STREAM * PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
928 WHUS72 KKEY 220915 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 415 AM EST SUN FEB 22 2015 GMZ042>044-052>055-072>075-221015- /O.CAN.KKEY.SC.Y.0015.000000T0000Z-150222T1000Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 415 AM EST SUN FEB 22 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC. BE THAT AS IT MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION THIS MORNING DUE TO SUSTAINED EAST TO SOUTHEAST SURFACE WINDS OF 15 TO 20 KNOTS. $$ BS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 21, 3:00 PM EST, 1 minute earlier.
Area forecast discussion, Feb 21, 3:00 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
300 PM EST SAT FEB 21 2015
.DISCUSSION...IN THE MID AND UPPER LEVELS...(700-200 MB)...LATEST
AVAILABLE IR IMAGERY OVERLAID WITH MODEL STREAMLINE ANALYSIS AS OF
200 PM CONTINUES TO DEPICT A ZONAL PATTERN IS IN PACE ACROSS THE
SOUTHERN CONUS...GULF OF MEXICO...INCLUDING FLORIDA AND THE FLORIDA
KEYS...WITH LOW AMPLITUDE TROUGHING CONTINUES ACROSS THE NORTHERN
HALF OF THE CONUS.
AT THE SURFACE AND IN THE LOWER LEVELS...AS OF 200 PM...THE 1037 MB
CENTER OF A VERY COLD ANTICYCLONE IS NEAR 40 NORTH 65 WEST.
NEVERTHELESS...SOUTH FLORIDA AND THE FLORIDA KEYS REMAIN BENEATH THE
FAR SOUTHWESTERN PERIPHERY OF THIS RIDGE...BUT BENEATH A HEALTHY
GRADIENT...WITH BREEZY TO WINDY CONDITIONS CONTINUING ACROSS THE
FLORIDA KEYS AND SURROUNDING WATERS INTO THIS AFTERNOON.
.CURRENTLY...AS OF 200 PM...SKIES ARE PARTLY TO MOSTLY CLOUDY ACROSS
THE ISLANDS AND ADJOINING WATERS. TEMPERATURES HAVE MODERATED INTO
THE MIDDLE 70S WITH DEWPOINTS INTO THE LOWER 60S ACROSS THE ISLAND
CHAIN. RADAR DETECTS ISOLATED SHOWERS ACROSS THE FLORIDA STRAITS. C-
MAN STATIONS ARE REGISTERING EAST SOUTHEAST 10 METER WINDS BETWEEN
20 AND 25 KNOTS AND GUSTY WITH 15 TO 20 KNOTS IN FLORIDA BAY AND 15
KNOTS AT SMITH SHOAL LIGHT.
.SHORT TERM...THE LONGWAVE PATTERN APPEARS BY ALL THE LARGE SCALE
MODELS TO REMAIN MAINLY ZONAL ACROSS SOUTH FLORIDA AND THE KEYS IN
THE MID AND UPPER LEVELS. AS THE STRONG ARCTIC RIDGE OVER THE
NORTHWESTERN ATLANTIC SLIDES EASTWARD...EAST TO SOUTHEAST WINDS WILL
SLACKEN APPRECIABLY AFTER MIDNIGHT AND BECOME GENTLE TO MODERATE
SOUTHEASTERLY AFTER MIDNIGHT. MUCH WEAKER SURFACE HIGH PRESSURE
BUILDING ACROSS THE FLORIDA PENINSULA TOMORROW AFTERNOON WILL SLIDE
SOUTHWARD AS IT BIFURCATES...WITH WEAK RIDGING LOCATED OVER THE
ATLANTIC AND EASTERN GULF COAST. BOUNDARY LAYER MOISTURE REMAINS
SLIGHTLY ELEVATED AND GIVEN SUFFICIENT ISENTROPIC LIFT
OVERNIGHT...WILL CONTINUE TO MAINTAIN 20 PERCENT POPS OVERNIGHT.
SUNDAY THROUGH TUESDAY NIGHT...THE WEAKER RIDGING PATTERN TO THE
IMMEDIATE NORTHWEST THRU NORTHEAST OF THE KEYS SEEMS TO DOMINATE.
FORECAST SOUNDINGS ILLUSTRATE BOUNDARY LAYER MOISTURE BETWEEN 1.00
AND 1.25 INCHES THROUGH THE PERIODS WHICH SUPPORTS 10 PERCENT
CHANCES FOR SHOWERS. THE BIGGER ISSUE WILL BE THAT GENTLE WINDS WILL
BACK TO NORTHEAST AND GIVEN SUFFICIENT BOUNDARY LAYER MOISTURE NEAR
THE SURFACE...A CONCERN SUNDAY NIGHT WILL BE LOWER STRATUS AND/OR
FOG. VERY STRONG RIDGING OVER THE MIDWEST MONDAY THROUGH TUESDAY
DOES APPEAR NOW TO BLEED SLIGHTLY DRIER AIR IN THE MIDDLE LEVELS
SOUTHWARDS ACROSS THE KEYS MONDAY NIGHT AND TUESDAY...WITH GENTLE
NORTHEAST WINDS...AND DEWPOINT TEMPERATURES APPEAR TO BE A TAD LOWER
THAN TOMORROW NIGHT...SO CHANCES FOR LOWER CLOUD AND FOG APPEAR TO
LESSEN. ON TUESDAY NIGHT ANOTHER COLD FRONT WILL BE MOVING SLOWLY
SOUTHWARDS TOWARDS THE FLORIDA PENINSULA AND THIS WOULD CLOCK WINDS
MORE SOUTHERLY...ALBEIT LIGHT.
EXTENDED...WEDNESDAY THROUGH SATURDAY...LOOKS AS IF WEAKER
DISTURBANCES IN THE UPPER FLOW WILL MOVE ACROSS THE GULF...BUT A
SURFACE COLD FRONT APPEARS TO BE NORTH OF THE KEYS. GIVEN ITS CLOSE
PROXIMITY...MODELS HAVE WADDLED AROUND WITH WIND DIRECTIONS THRU
THESE PERIODS AND SIGNALS OF FROPA APPEAR TO FAVOR IT NOT
HAPPENING. SO INCREASED LOWER LEVEL MOISTURE AND SLIGHTLY WARMER
TEMPERATURES IN ADVANCE OF THE FRONT WITH LOWER LEVEL CONFLUENT FLOW
AND SLIGHTLY HIGHER MID AND UPPER LEVEL INSTABILITY LEADS CREDENCE
TO THE IDEA OF RAISING POPS TO 20 PERCENT FOR THESE PERIODS.
TEMPERATURES NEAR 80 AND OVERNIGHT LOWER NEAR 70 APPEAR A GOOD
AVERAGE FOR THESE PERIODS.
&&
.MARINE...SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH MOST
OF THE EVENING ACROSS HAWK CHANNEL...THE OFFSHORE GULF WATERS...AND
THE FLORIDA STRAITS THIS EVENING...WITH CAUTIONARY HEADLINES
ELSEWHERE. THEN AS THE GRADIENT LOOSENING QUICKLY OVERNIGHT...WINDS
AND SEAS WILL LET DOWN ACCORDINGLY...BUT A SMALL CRAFT FOR SEAS
LOOKS TO STILL BE A POSSIBILITY AFTER MIDNIGHT ACROSS THE STRAITS
GIVEN THE AMOUNT OF LONG PERIOD SWELL. THEREAFTER NO HEADLINES OR
ADVISORIES FOR WINDS AND SEAS THROUGH THE THE WEEK. THE OTHER
ISSUE...HOWEVER...WILL BE PATCHY FOG ACROSS THE COOLER SHALLOWER
WATERS WHICH SEEMS MORE LIKELY SUNDAY NIGHT ACROSS THE FLORIDA
BAY...WATERS INSIDE THE FIVE FATHOM LINE...AND THE OFFSHORE GULF
WATERS. THIS COULD STILL BE AN ISSUE LATER MON OR TUESDAY NIGHT AS
WELL.
&&
.AVIATION...
UNTIL 12Z/22ND...OCCASIONAL VFR CEILINGS ARE LIKELY BASED BETWEEN
4000 AND 5000 FEET WITH ADDITIONAL CLOUD BASES NEAR 3000 FEET CAN BE
EXPECTED. EAST TO SOUTHEAST WINDS OF AROUND 20 KNOTS WILL PREVAIL UP
TO 3000 FEET...BEFORE WINDS SLACKEN APPRECIABLY AND POSSIBLY BACK TO
NORTHEAST AT THE SURFACE AFTER 08Z.
&&
.CLIMATE...
IN 1958...THE DAILY RECORD LOW TEMPERATURE OF 51F WAS LAST RECORDED
IN KEY WEST. TEMPERATURE RECORDS HAVE BEEN KEPT SINCE 1872.
&&
.PRELIMINARY POINT TEMPS/POPS...
KEY WEST 67 77 69 76 / 20 10 10 10
MARATHON 67 76 69 78 / 20 10 10 10
&&
.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR GMZ033-
034->044-052>055-072>075 THRU THIS EVENING
&&
PUBLIC/MARINE.........FUTTERMAN
AVIATION/NOWCASTS.....APA
DATA COLLECTION.......CHESSER
VISIT US ON THE WEB AT WEATHER.GOV/KEY
FOLLOW US ON FACEBOOK AND TWITTER AT...
WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWESTHazardous weather outlook, Feb 21, 4:54 AM EST, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 454 AM EST SAT FEB 21 2015 FLZ076>078-GMZ031>035-042>044-052>055-072>075-221000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 454 AM EST SAT FEB 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS AFTERNOON ON THE GULF WATER WEST OF SEVEN MILE BRIDGE...HAWK CHANNEL...AND THE FLORIDASTRAITS DUE TO NORTHEAST TO EAST WINDS 20 TO 25 KNOTS AND GUSTY KNOTS AND SEAS UP TO 8 FEET IN THE GULF STREAM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BWC
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.